Some characterizations on totally geodesic transversal hypersurfaces of a nearly B-Kenmotsu manifold

AUTHOR AND
AFFILIATION

JANARDAN SINGH
State Institute of Education U.P., Prayagraj (India)

KEYWORDS:

Totally geodesic, Kenmotsu manifold, Mathematics Subject Classification 2020. 37D40, 14J70, 53C25

Issue Date:

August 2020

Pages:

93-99

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.32 – No.8

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/320801

ABSTRACT:

In this paper, we study some results of transversal hypersurfaces with (f, g˜, u, v, \lambda)-the structure of a nearly \beta-Kenmotsu manifold. Some more results on totally geodesic or totally umbilical transversal hypersurface with (f, g˜, u, v, \lambda)-structure of a nearly \beta-Kenmotsu manifold have also been studied.

Copy the following to cite this Article:

J. Singh, “Some characterizations on totally geodesic transversal hypersurfaces of a nearly B-Kenmotsu manifold”, Journal of Ultra Scientist of Physical Sciences, Volume 32, Issue 8, Page Number 93-99, 2020


Copy the following to cite this URL:

J. Singh, “Some characterizations on totally geodesic transversal hypersurfaces of a nearly B-Kenmotsu manifold”, Journal of Ultra Scientist of Physical Sciences, Volume 32, Issue 8, Page Number 93-99, 2020

Available from: http://www.ultrascientist.org/paper/1537/